Please Help I M Confused

3 Replies
stephanie96 - May 18

i'm really confused by all the responses i've seen on the web - so many of them are contradicted. I dont know what to believe. my question is this: I am on the pill but took a ten day dose of antibiotics at the beginning of this month. i had unprotected s_x numerous times througout the month, and i was 6 days late for my period yesterday. i had been experiencing very small amounts of brown spotting for the last 4 days or so...but now this morning i have a heavier flow. its red and brown and enough to where i could use a small tampon. its still not heavy enough to be considered a normal period for me. i'm really confused...is it possible that i could still be pg? or does the face that i am officially bleeding rule out any chances? i have not had any cramping, which i always have pretty strongly while on my period, and since i am on the pill i am almost never late. i'm sorry this is so long - thanks for reading!!

 

Saird - May 18

Have you taken a test?

 

Grandpa Viv - May 18

Antibiotics can make the pill not work. The pill can make your period dry up, but I a__sume you have been taking it for a while and have a handle on that. Brown spotting is not uncommon in early pregnancy. I guess you had better test. Are you starting a new pack of pills now? Maybe you should call the prescribing doctor for advice. Good luck!

 

Lin - May 18

It could be either, really. Take a test. If it's negative, then you're not pregnant. Easy peasy.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?